| Catalog Number |
110029132 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an initial procedure, the impactor tip fractured during impaction.The correct surgical technique was used.No complications, injuries, or surgical interventions were required, and no foreign bodies were retained due to this malfunction.The case was completed without any adverse outcomes to the patient.Attempts have been made, and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).The customer has indicated that the product is in the process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.The reported event is not confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.